# SDR ASAA9780049

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Pin
- Part number: 4937695501
- Condition: Sheared
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 367 - CREW REPORTED THE L2 DOOR HANDLE WAS TOO CLOSE TO THE DOOR TRIM MAKING IT DIFFICULT TO GRASP HANDLE FOR RAPID OPENING.  REPLACED SHEARED HANDLE RETAINING PIN AND OPERATED NORMALLY.  (M)
